JournalsprimsVol. 48, No. 4pp. 957–969

Ideals of Homogeneous Polynomials

  • Richard M. Aron

    Kent State University, USA
  • Pilar Rueda

    Universitat de Valencia, Burjassot (Valencia), Spain
Ideals of Homogeneous Polynomials cover
Download PDF

Abstract

Given a surjective ideal of operators, we undertake a new general procedure to construct an ideal of polynomials. The relation with the ideal of polynomials obtained by the well-known method of composition is established.

Cite this article

Richard M. Aron, Pilar Rueda, Ideals of Homogeneous Polynomials. Publ. Res. Inst. Math. Sci. 48 (2012), no. 4, pp. 957–969

DOI 10.2977/PRIMS/93